×

zbMATH — the first resource for mathematics

Necessary conditions for minimum in relaxed variational problems. (English) Zbl 0102.31802

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Warga, J., Relaxed variational problems, J. math. anal. and appl., 4, 111-128, (1962) · Zbl 0102.31801
[2] Young, L.C., Necessary conditions in the calculus of variations, Acta math., 69, 246, (1938) · Zbl 0019.26702
[3] McShane, E.J., Necessary conditions in generalized-curve problems of the calculus of variations, Duke math. J., 7, 17-18, (1940) · Zbl 0024.32503
[4] McShane, E.J., Necessary conditions in generalized-curve problems of the calculus of variations, Duke math. J., 7, 13, (1940) · Zbl 0024.32503
[5] Pontryagin, L.S., Optimum control processes, Uspekhi mat. nauk., 14, No. 1 (85), 3-20, (1959), Associated Technical Services, Inc. Translation RJ-2192
[6] McShane, E.J., Integration, (), 351 · Zbl 0551.28001
[7] McShane, E.J., Integration, (), 344-345 · Zbl 0551.28001
[8] Graves, L.M., The theory of functions of real variables, (), 138-141
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.